# SDR SWAA2023121330545

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 61,709 hours, 36,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR GIRT BAR WILL NOT SECURE IN THE UNARMED POSITION<[01] ADJUSTED HOOKS THAT HOLD THE FWD GALLEY SERVICE DOOR GRIT BAR AS PER AMM 25-66-02.
